# SDR AT9900196

- Difficulty date: March 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N821AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47284
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 124530212
- Condition: Cracked
- Location: Bs 617
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND THE LEFT HAND FLOOR WEB AT BS 617 CRACKED.  FORMED DOUBLERS, DRILLED, DEBURRED, TREATED, PRIMED, AND COMPLIED WITH RES NR 99358.  REINSTALLED REMOVED BAFFLES, AND INSTALLED REPAIR IAW DC9 SRM 51-10-3, 53-20-1, 51-30-2, AND 51-10-4.
